# SDR MALA954270

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Seal
- Part number: 31070511
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MSP - FLT 3306 - IN CRUISE FLIGHT, CREW NOTED AN UNPLEASANT SMELL WHILE THE AIRCRAFT WAS PRESSURIZED.  THE AIRCRAFT CONTINUED TO MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED LT ENGINE COMPRESSOR SEAL.  SYSTEM OPERATED SATISFACTORILY.  (X)
